PDA

View Full Version : Going off testostrone



aceman
04-24-2004, 12:58 AM
Has anyone had any experience of withdrawal symptoms coming of testostrone after cycling on and off for years? Since I went off them I have had really bad depression problems and some anxiety. Has anyone seen a doc for such things and what did they recommend? Any help appreciated.

Mudge
04-24-2004, 11:10 AM
Your natural testosterone is not coming back as it should, this is why HCG is a must have for me. Without it I dont come back quick enough and I lose some of what I worked for.

BCC
04-24-2004, 12:42 PM
I'm usually just depressed because I hate being off lol.

It does sound like you may have come off rough. If you did what you believe to have been proper post cycle therapy and still are experienceing problems, I would suggest having blood work done. (It doesn't hurt to have it done every now and then for your typical gearhead anyhow).

BUSTINOUT
04-24-2004, 01:18 PM
Sounds like you natural test tanked.

Fit Freak
04-24-2004, 02:05 PM
What are your signs and symptoms...anything in addition to the depression and anxiety?

Mudge
04-24-2004, 02:15 PM
Originally posted by BUSTINOUT
Sounds like you natural test tanked.

What he said. You haven't been recovering your natural test, frankly I'm sure a lot of people over 25 really dont recover 100%. When your natural test is on the floor, say you score a 70, yes you are likely going to feel crappy. I have seen young people test this way after PCT, most PCT treatments are pretty shoddy.

I didn't experience "hard crashing" until after my 3rd run, by then it was catching up with me.

aceman
04-24-2004, 05:25 PM
When I had my blood tested my total test was at 180. My doc just put me on a 1cc shot of 200mg every two weeks. That is not cutting it. I would really just like to get off it all together. At the end of my last cycle I did take HCG for 10 days. The funny thing is, is that I have been off test now for about 5 months at least and that is when I had my blood tested. As far as symptoms I wake up sick to my stomach and stays that way pretty much through the day. Also get cold sometimes and hot sometimes. Have anxiety as mentioned before and depression. No energy either. Sleeping patterns have changed also I don't sleep as long. Before I stopped I was taking 600mg a week of test. Half tempted to go back on the stuff but I think this is what screwed my body up. I have read that depression is pretty common and gets so bad that alot of people end up going back on the test just to stop the depression. I have also read that the depression has stuck with some people up to a year after stopping. I have read that coming off test for some can be like coming off a cocaine addiction. Do you think I should talk to doc about getting on some more HCG and if so for how long? I appreciate all comments. Thanks.

Mudge
04-24-2004, 05:30 PM
I saw a blood test from a 22 year old who is physically gifted, and he was in hard shut down for 11 months after his first cycle. Being off for 5 months doesn't mean enough in and of itself.

250-500iu HCG you can run it every day if need be. That is what this other person ended up doing, for how long I dont know. He ran it with nolvadex and later finally scored an at least average test level and got his estrogen back down as well.

If you think you have a doctor that will work with you to get you going again go for it, they are certainly not the easiest guys to find.

mikey_7777
04-24-2004, 10:43 PM
aceman,
I quit steroids 4 years ago and when i stop them i felt also the same things for 6-8 months.I alway thought that like evryone say
that is the testerone the problem.It was not the testerone but the cortison.So you can prevent this by taking some herbs of anti-
cortisone like RHODIOLA in the morning, in the night and after your workout at least your natural cortisone come to the right level.

Mudge
04-24-2004, 11:48 PM
Cortisol, not cortisone. :)

BUSTINOUT
04-25-2004, 02:59 AM
Originally posted by Mudge
Cortisol, not cortisone. :)

That too. ;)

Fit Freak
04-25-2004, 03:20 AM
I feel for ya Ace...experiencing these things myself...and dealing with them with my Dr.

My suggestion is to avoid the urge to go back to the stuff...sicne that'll just do it to ya all over again. Try and be patient and work with your doc.

Good luck.

Mudge
04-25-2004, 09:52 AM
Agreed! I dont really want to be on HRT either.

aceman
04-25-2004, 07:27 PM
Do you guys think I should hit my doc up for some HCG to jump start my own system again?

TrojanMan60563
04-25-2004, 08:43 PM
Originally posted by aceman
Do you guys think I should hit my doc up for some HCG to jump start my own system again?

Good luck getting your insurance to pay for it. So unless you make a boat load of money good luck. I still can't figure out how anyone can afford to pay living expense, food, supplements, gear, and HGH. Gotta be rich to do all that

BUSTINOUT
04-25-2004, 09:16 PM
Just gotta know the right people. lol

And yes, it can be covered by med insurance.

JerseyDevil
04-26-2004, 03:01 AM
Originally posted by TrojanMan60563
Good luck getting your insurance to pay for it. So unless you make a boat load of money good luck. I still can't figure out how anyone can afford to pay living expense, food, supplements, gear, and HGH. Gotta be rich to do all that
HCG (human chorionic gonadotropin) and HGH (human growth hormone) are two entirely different compounds. HCG is relatively cheap.

Fit Freak
04-26-2004, 02:13 PM
lol....last thing he needs now is hGH...hCG is what he means:)

AND YES...you would need quite a job to afford hGH!

Mudge
04-26-2004, 02:25 PM
$8 an iu is a discount price in the US (legally).

Fit Freak
04-26-2004, 03:54 PM
Certainly outa my $ range....and willingness to use as well:)

One thing I can say is that any and all of my "boys" that use or have used it...awesome gains and super lean:)